The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
ON SUFFICIENCY AND DUALITY OF SOLUTIONS FOR QUASI Bs-INVEX SEMI-INFINITE PROGRAMMING
Author(s): 
Pages: 37-44
Year: Issue:  1
Journal: MUMERICAL MATHEMATICS A JOURNAL OF CHINESE UNIVERSITIES ENGLISH SERIES

Abstract: A class of functions called quasi B,-invex and pseudo B,-invex functions are introduced by using the concept of symmetric gradient. The examples of quasi B,-invex and pseudo B,-invex functions are given. The su f ficient optimality conditions and Mond-Weir type duality results are ob tained for a nondifferentioble nonlinear semi-infinite programming problem involving quasi B,-invex and pseudo B,-invex functions.
Related Articles
loading...